# SDR SWAA2023081473059

- Difficulty date: June 29, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,737 hours, 37,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED BS 663.75 AND LBL 30 AT LOWER SURFACE 2023-413204<[01] TOOL USED CALIPER P/N 500-197-30 S/N 15120589 DUE DATE 13/FEB/24.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196126 DUE DATE:26-MAR-24;[03] TOOL USED: SCALE: P/N:SPX621 S/N:8340225489 DUE DATE:20-JUL-23;[04] REPAIRED VAPOR BARRIER LOCATED BS 663.75 AND LBL 30 AT LOWER SURFACE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED. RII COMPLETED.
